# SDR UPS805110

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 5708458503
- Condition: Lack Of Lube
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON UPLATCH CHECK, GEAR NOT LATCHED LIGHT ON.  RECYCLED, NO HELP, DOORS DID HOLD GEAR UP.  CHECKED OPERATION OF ALL MLG AND MLG DOOR SWITCHES, ALL CHECKED GOOD.  LUBED MAIN GEAR AND DOOR MECHANISMS, CHECKED UPLATCHES, ALL CHECKED OK.  NO DEFECTS NOTED, OK FOR SERVICE.
